Covolume des Groupes S-Arithmétiques et Faux Plans Projectifs [d'après Mumford, Prasad, Klinger, Yeung, Prasad-Yeung]
Séminaire Bourbaki Volume 2007/2008 Exposés 982-996, Astérisque, no. 326 (2009), Talk no. 984, 47 p.
@incollection{AST_2009__326__83_0,
     author = {R\'emy, Bertrand},
     title = {Covolume des {Groupes} {S-Arithm\'etiques} et {Faux} {Plans} {Projectifs} [d'apr\`es {Mumford,} {Prasad,} {Klinger,} {Yeung,} {Prasad-Yeung]}},
     booktitle = {S\'eminaire Bourbaki Volume 2007/2008 Expos\'es 982-996},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:984},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {326},
     year = {2009},
     zbl = {1270.22005},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_2009__326__83_0/}
}
TY  - CHAP
AU  - Rémy, Bertrand
TI  - Covolume des Groupes S-Arithmétiques et Faux Plans Projectifs [d'après Mumford, Prasad, Klinger, Yeung, Prasad-Yeung]
BT  - Séminaire Bourbaki Volume 2007/2008 Exposés 982-996
AU  - Collectif
T3  - Astérisque
N1  - talk:984
PY  - 2009
DA  - 2009///
IS  - 326
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2009__326__83_0/
UR  - https://zbmath.org/?q=an%3A1270.22005
LA  - fr
ID  - AST_2009__326__83_0
ER  - 
%0 Book Section
%A Rémy, Bertrand
%T Covolume des Groupes S-Arithmétiques et Faux Plans Projectifs [d'après Mumford, Prasad, Klinger, Yeung, Prasad-Yeung]
%B Séminaire Bourbaki Volume 2007/2008 Exposés 982-996
%A Collectif
%S Astérisque
%Z talk:984
%D 2009
%N 326
%I Société mathématique de France
%G fr
%F AST_2009__326__83_0
Rémy, Bertrand. Covolume des Groupes S-Arithmétiques et Faux Plans Projectifs [d'après Mumford, Prasad, Klinger, Yeung, Prasad-Yeung], in Séminaire Bourbaki Volume 2007/2008 Exposés 982-996, Astérisque, no. 326 (2009), Talk no. 984, 47 p. http://archive.numdam.org/item/AST_2009__326__83_0/

[1] J. Amorós, M. Burger, K. Corlette, D. Kotschick & D. Toledo - Fundamental groups of compact Kähler manifolds, Mathematical Surveys and Monographs, vol. 44, Amer. Math. Soc., 1996. | Zbl

[2] W. Ballmann, M. Gromov & V. Schroeder - Manifolds of nonpositive curvature, Progress in Math., vol. 61, Birkhäuser, 1985. | Zbl

[3] W. P. Barth, K. Hulek, C. A. M. Peters & A. Van De Ven - Compact complex surfaces, 2e ed., Ergebnisse Math. Grenzg., vol. 4, Springer, 2004. | Zbl

[4] H. Behr - Endliche Erzeugbarkeit arithmetischer Gruppen über Funktionenkörpern, Invent. Math. 7 (1969), p. 1-32. | DOI | EuDML | Zbl

[5] A. Borel - Some finiteness properties of adele groups over number fields, Publ. Math. I.H.É.S. 16 (1963), p. 5-30. | DOI | EuDML | Numdam

[6] A. Borel - Commensurability classes and volumes of hyperbolic 3-manifolds, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 8 (1981), p. 1-33. | EuDML | Numdam | Zbl

[7] A. Borel & Harish-Chandra - Arithmetic subgroups of algebraic groups, Ann. of Math. 75 (1962), p. 485-535. | DOI | Zbl

[8] A. Borel & G. Prasad - Finiteness theorems for discrete subgroups of bounded covolume in semi-simple groups, Publ. Math. I.H.É.S. 69 (1989), p. 119-171. | DOI | EuDML | Numdam | Zbl

[9] A. Borel & G. Prasad - Addendum to : "Finiteness theorems for discrete subgroups of bounded covolume in semi-simple groups" [Publ. Math. I.H.É.S. 69 (1989), p. 119-171], | DOI | EuDML | Numdam | Zbl

A. Borel & G. Prasad - Addendum to : "Finiteness theorems for discrete subgroups of bounded covolume in semi-simple groups" Publ. Math. I.H.É.S. 71 (1990), p. 173-177. | DOI | EuDML | Numdam | Zbl

[10] A. Borel & N. Wallach - Continuous cohomology, discrete subgroups, and representations of reductive groups, 2e éd., Mathematical Surveys and Monographs, vol. 67, Amer. Math. Soc., 2000. | Zbl

[11] A. I. Borevich & I. R. Shafarevich - Number theory, Translated from the Russian by Newcomb Greenleaf. Pure and Applied Mathematics, vol. 20, Academic Press, 1966. | Zbl

[12] N. Bourbaki - Éléments de mathématique. Groupes et algèbres de Lie - Chapitres 4-6 Springer, 2007. | Zbl

[13] N. Bourbaki - Éléments de mathématique. Intégration - Chapitres 7 et 8, Springer, 2007. | Zbl

[14] M. R. Bridson & A. Haefliger - Metric spaces of non-positive curvature, Grund. Math. Wiss., vol. 319, Springer, 1999. | Zbl

[15] F. Bruhat & J. Tits - Groupes réductifs sur un corps local. I. Données radicielles valuées, Publ. Math. I.H.É.S. 41 (1972), p. 5-251. | DOI | EuDML | Numdam | Zbl

[16] F. Bruhat & J. Tits - Groupes réductifs sur un corps local. II. Schémas en groupes. Existence d'une donnée radicielle valuée, Publ. Math. I.H.É.S. 60 (1984), p. 197-376. | EuDML | Numdam

[17] M. Burger, T. Gelander, A. Lubotzky & S. Mozes - Counting hyperbolic manifolds, Geom. Fund. Anal. 12 (2002), p. 1161-1173. | DOI | Zbl

[18] D. I. Cartwright, A. M. Mantero, T. Steger & A. Zappa - Groups acting simply transitively on the vertices of a building of type A 2 , I et II, Geom. Dedicata 47 (1993), p. 143-166, 167-223. | DOI | Zbl

[19] D. I. Cartwright & T. Steger - en préparation.

[20] L. Clozel - Nombres de Tamagawa des groupes semi-simples (d'après Kottwitz), Séminaire Bourbaki, vol. 1988/89, exposé n° 702, Astérisque 177-178 (1989), p. 61-82. | EuDML | Numdam | Zbl

[21] K. Corlette - Archimedean superrigidity and hyperbolic geometry, Ann. of Math. 135 (1992), p. 165-182. | DOI | Zbl

[22] P. Deligne & G. D. Mostow - Commensurabilities among lattices in PU ( 1 , n ) , Annals of Math. Studies, vol. 132, Princeton Univ. Press., 1993. | Zbl

[23] T. Gelander - Homotopy type and volume of locally symmetric manifolds, Duke Math. J. 124 (2004), p. 459-515. | DOI | Zbl

[24] W. M. Goldman - Complex hyperbolic geometry, Oxford Mathematical Monographs, The Clarendon Press Oxford Univ. Press, 1999. | Zbl

[25] P. Griffiths & J. Harris - Principles of algebraic geometry, Pure and Applied Mathematics, Wiley-Interscience, 1978. | Zbl

[26] P. Griffiths & W. Schmid - Locally homogeneous complex manifolds, Acta Math. 123 (1969), p. 253-302. | DOI | Zbl

[27] M. Gromov & I. Piatetski-Shapiro - Nonarithmetic groups in Lobachevsky spaces, Publ. Math. I.H.É.S. 66 (1987), p. 93-103. | DOI | EuDML | Numdam | Zbl

[28] M. Gromov & R. Schoen - Harmonic maps into singular spaces and p-adic superrigidity for lattices in groups of rank one, Publ. Math. I.H.É.S. 76 (1992), p. 165-246. | DOI | EuDML | Numdam | Zbl

[29] G. Harder - Minkowskische Reduktionstheorie über Funktionenkörpern, Invent. Math. 7 (1969), p. 33-54. | DOI | EuDML | Zbl

[30] F. Hirzebruch - Topological methods in algebraic geometry, Classics in Mathematics, Springer, 1995. | Zbl

[31] M.-N. Ishida & F. Kato - The strong rigidity theorem for non-Archimedean uniformization, Tohoku Math. J. 50 (1998), p. 537-555. | DOI | Zbl

[32] J. Jost & K. Zuo - Harmonic maps into Bruhat-Tits buildings and factorizations of p-adically unbounded representations of π 1 of algebraic varieties. I, J. Algebraic Geom. 9 (2000), p. 1-42. | Zbl

[33] W. M. Kantor, R. A. Liebler & J. Tits - On discrete chamber-transitive automorphism groups of affine buildings, Bull. Amer. Math. Soc. (N.S.) 16 (1987), p. 129-133. | DOI | Zbl

[34] B. Klingler - Sur la rigidité de certains groupes fondamentaux, l'arithméticité des réseaux hyperboliques complexes, et les "faux plans projectifs", Invent. Math. 153 (2003), p. 105-143. | DOI | Zbl

[35] R. E. Kottwitz - Tamagawa numbers, Ann. of Math. 127 (1988), p. 629-646. | DOI | Zbl

[36] A. Lubotzky - Discrete groups, expanding graphs and invariant measures, Progress in Math., vol. 125, Birkhäuser, 1994. | Zbl

[37] G. A. Margulis - Discrete subgroups of semisimple Lie groups, Ergebnisse Math. Grenzg., vol. 17, Springer, 1991. | Zbl

[38] N. Mok, Y. T. Siu & S.-K. Yeung - Geometric superrigidity, Invent. Math. 113 (1993), p. 57-83. | DOI | EuDML | Zbl

[39] G. D. Mostow - Strong rigidity of locally symmetric spaces, Princeton Univ. Press, 1973, Annals of Mathematics Studies, No. 78. | Zbl

[40] G. D. Mostow & T. Tamagawa - On the compactness of arithmetically defined homogeneous spaces, Ann. of Math. 76 (1962), p. 446-463. | DOI | Zbl

[41] D. Mumford - An algebraic surface with K ample, ( K 2 ) = 9 , p g = q = 0 , Amer. J. Math. 101 (1979), p. 233-244. | DOI | Zbl

[42] A. M. Odlyzko - Some analytic estimates of class numbers and discriminants, Invent. Math. 29 (1975), p. 275-286. | DOI | EuDML | Zbl

[43] A. M. Odlyzko - Discriminant bounds, tables disponibles sur http://www.dtc.umn.edu/˜odlyzko/unpublished/index.html.

[44] J. Oesterlé - Nombres de Tamagawa et groupes unipotents en caractéristique p, Invent. Math. 78 (1984), p. 13-88. | DOI | EuDML | Zbl

[45] P. Pansu - Sous-groupes discrets des groupes de Lie : rigidité, arithméticité, Séminaire Bourbaki, vol. 1993/94, exposé n° 778, Astérisque 227 (1995), p. 69-105. | EuDML | Numdam | Zbl

[46] V. Platonov & A. Rapinchuk - Algebraic groups and number theory, Pure and Applied Mathematics, vol. 139, Academic Press Inc., 1994. | Zbl

[47] G. Prasad - Strong approximation for semi-simple groups over function fields, Ann. of Math. 105 (1977), p. 553-572. | DOI | Zbl

[48] G. Prasad - Elementary proof of a theorem of Bruhat-Tits-Rousseau and of a theorem of Tits, Bull. Soc. Math. France 110 (1982), p. 197-202. | DOI | EuDML | Numdam | Zbl

[49] G. Prasad - Volumes of S-arithmetic quotients of semi-simple groups, Publ. Math. I.H.É.S. 69 (1989), p. 91-114. | DOI | EuDML | Numdam | Zbl

[50] G. Prasad & S.-K. Yeung - Fake projective planes, Invent. Math. 168 (2007), p. 321-370. | DOI | Zbl

[51] G. Prasad & S.-K. Yeung - Addendum to "Fake projective planes", à paraître.

[52] G. Prasad & S.-K. Yeung - Arithmetic fake projective spaces and arithmetic fake grassmannians, prépublication de l'Institut Max Planck de Bonn. | DOI | Zbl

[53] M. S. Raghunathan - Discrete subgroups of Lie groups, Springer, 1972, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 68. | DOI | Zbl

[54] A. Reznikov - Simpson's theory and superrigidity of complex hyperbolic lattices, C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), p. 1061-1064. | Zbl

[55] J. D. Rogawski - Automorphic representations of unitary groups in three variables, Annals of Math. Studies, vol. 123, Princeton Univ. Press, 1990. | Zbl

[56] G. Rousseau - Immeubles des groupes réducitifs sur les corps locaux, Thèse, Université Paris XI, Orsay, 1977, Publications Mathématiques d'Orsay, No. 221-77.68. | Zbl

[57] J.-J. Sansuc - Groupe de Brauer et arithmétique des groupes algébriques linéaires sur un corps de nombres, J. reine angew. Math. 327 (1981), p. 12-80. | EuDML | Zbl

[58] J-P. Serre - Cohomologie des groupes discrets, in Prospects in mathematics (Proc. Sympos., Princeton Univ., Princeton, N.J., 1970), Princeton Univ. Press, 1971, p. 77-169. Ann. of Math. Studies, No. 70. | Zbl

[59] C. Simpson - Higgs bundles and local systems, Publ. Math. I.H.É.S. 75 (1992), p. 5-95. | DOI | EuDML | Numdam | MR | Zbl

[60] C. Simpson - Lefschetz theorems for the integral leaves of a holomorphic one-form, Compositio Math. 87 (1993), p. 99-113. | EuDML | Numdam | MR | Zbl

[61] I. S. Slavut-Skiĭ - On the Zimmert estimate for the regulator of an algebraic field, Mat. Zametki 51 (1992), p. 153-155. | MR | Zbl

[62] T. A. Springer - Linear algebraic groups, 2e éd., Progress in Math., vol. 9, Birkhäuser, 1998. | MR | Zbl

[63] R. Steinberg - Regular elements of semisimple algebraic groups, Publ Math. I.H.É.S. 25 (1965), p. 49-80. | DOI | EuDML | Numdam | MR

[64] W. P. Thurston - The geometry and topology of three-manifolds, http://www.msri.org/publications/books/gt3m.

[65] J. Tits - Classification of algebraic semisimple groups, in Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965), Amer. Math. Soc., 1966, p. 33-62. | DOI | MR | Zbl

[66] J. Tits - Reductive groups over local fields, in Automorphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc, 1979, p. 29-69. | MR | Zbl

[67] H. C. Wang - Topics on totally discontinuous groups, in Symmetric spaces (Short Courses, Washington Univ., St. Louis, Mo., 1969-1970), Dekker, 1972, p. 459-487. | MR | Zbl

[68] A. Weil - Basic number theory, 3e éd., Die Grund. Math. Wiss., vol. 144, Springer, 1974. | MR | Zbl

[69] A. Weil - Adeles and algebraic groups, Progress in Math., vol. 23, Birkhäuser, 1982. | MR | Zbl

[70] S. T. Yau - On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation. I, Comm. Pure Appl. Math. 31 (1978), p. 339- 411. | DOI | MR | Zbl

[71] S.-K. Yeung - Integrality and arithmeticity of co-compact lattice corresponding to certain complex two-ball quotients of Picard number one, Asian J. Math. 8 (2004), p. 107-129. | DOI | MR | Zbl

[72] R. J. Zimmer - Ergodic theory and semisimple groups, Monographs in Math., vol. 81, Birkhäuser, 1984. | MR | Zbl

[73] R. Zimmert - Ideale kleiner Norm in Idealklassen und eine Regulatorabschätzung, Invent. Math. 62 (1981), p. 367-380. | DOI | EuDML | MR | Zbl